# SDR 05FDEA00133

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 45,337 hours, 7,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT LEFT AFT FUSELAGE UPPER MAIN FRAME AT STA 1701 FOUND WITH DENT. REPAIRED AS PER SRM 53-30-00 FIG1 VOL1. REFER TRACKING EA 1-5310-81698.
